# SDR SWAA2020012874772

- Difficulty date: January 24, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 39,654 hours, 19,919 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Loose
- Location: R1 Door Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD SERVICE DOOR ESCAPE SLIDE BAR HOLDER LOOSE.          / RESECURED FORWARD SERVICE DOOR ESCAPE SLIDE BAY HOLDER IAW SIP.
